A 33-year-old male asked:
I have used melacare cream for 3 years. now discontiued the use.but face skin getting darkened more pl advice
1 doctor answer • 1 doctor weighed in
Dr. J. Lawrence Dohananswered
Dermatology 59 years experience
See a dermatologist: Sometimes prolonged use of hydroquinone will cause a paradoxical darkening. You should always stop it for a few weeks every few months. You must prevent sun or UV contact with your face to keep it pale. Is it really worth it??? Usually not.
Created for people with ongoing healthcare needs but benefits everyone.
2.3k viewsAnswered >2 years ago
Last updated Sep 6, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.